# SDR SCNA98155

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Engine: Pwa JT8D17R
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Deice Duct
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, CREW OBSERVED ENGINE NUMBER 3 FIRE WARNING AFTER PASSING 10,000 FEET.  NUMBER THREE ENGINE WAS SHUT DOWN PRECAUTIONARY AND FIRE BOTTLE WAS DISCHARGED.  RETURNED AIRCRAFT TO MSP, UNEVENTFUL.  FOUND THE NUMBER THREE ENGINE ANTI ICE DUCT TO HAVE AN END BLOWN OFF.  REMOVED AND REPLACED THE DUCT IAW BMM 302111, OPERATIONALLY CHECKS GOOD.
